Vol. 11, No. 2, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
On certain non-linear opeartors and partial differential equations

Gertrude I. Heller

Vol. 11 (1961), No. 2, 495–529
Mathematical Subject Classification
Primary: 47.80
Secondary: 35.36
Milestones
Received: 23 March 1959
Revised: 11 May 1960
Published: 1 June 1961
Authors
Gertrude I. Heller